Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability criterion for convolution-dominated infinite matrices


Author: Qiyu Sun
Journal: Proc. Amer. Math. Soc. 138 (2010), 3933-3943
MSC (2010): Primary 47B35; Secondary 40E05, 65F05, 42C40, 47G30, 94A20
DOI: https://doi.org/10.1090/S0002-9939-2010-10319-2
Published electronically: July 13, 2010
MathSciNet review: 2679615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \ell^p$ be the space of all $ p$-summable sequences on $ \mathbb{Z}$. An infinite matrix is said to have $ \ell^p$-stability if it is bounded and has bounded inverse on $ \ell^p$. In this paper, a practical criterion is established for the $ \ell^p$-stability of convolution-dominated infinite matrices.


References [Enhancements On Off] (What's this?)

  • 1. A. Aldroubi and K. Gröchenig, Nonuniform sampling and reconstruction in shift-invariant space, SIAM Review, 43(2001), 585-620. MR 1882684 (2003e:94040)
  • 2. A. Aldroubi, A. Baskakov and I. Krishtal, Slanted matrices, Banach frames, and sampling, J. Funct. Anal., 255(2008), 1667-1691. MR 2442078 (2010a:46059)
  • 3. R. Balan, P. G. Casazza, C. Heil, and Z. Landau, Density, overcompleteness and localization of frames. I. Theory; II. Gabor systems, J. Fourier Anal. Appl., 12(2006), 105-143; 309-344. MR 2224392 (2007b:42041); MR 2235170 (2007b:42042)
  • 4. B. A. Barnes, When is the spectrum of a convolution operator on $ L^p$ independent of $ p$? Proc. Edinburgh Math. Soc., 33(1990), 327-332. MR 1057760 (91f:47046)
  • 5. A. G. Baskakov, Wiener's theorem and asymptotic estimates for elements of inverse matrices, Funktsional. Anal. i Prilozhen., 24(1990), 64-65; translation in Funct. Anal. Appl., 24(1990), 222-224. MR 1082033 (92g:47049)
  • 6. C. K. Chui, W. He, and J. Stöckler, Nonstationary tight wavelet frames. I. Bounded intervals; II: Unbounded intervals, Appl. Comp. Harmonic Anal., 17(2004), 141-197; 18(2005), 25-66. MR 2082157 (2005f:42082); MR 2110512 (2005j:42026)
  • 7. A. Connes, $ C\sp{*}$ algèbres et géométrie differentielle. C. R. Acad. Sci. Paris Sér. A-B, 290(1980), A599-A604. MR 572645 (81c:46053)
  • 8. C. de Boor, A bound on the $ L_\infty$-norm of the $ L_2$-approximation by splines in terms of a global mesh ratio, Math. Comp., 30(1976), 687-694. MR 0425432 (54:13387)
  • 9. S. Demko, Inverse of band matrices and local convergences of spline projections, SIAM J. Numer. Anal., 14(1977), 616-619. MR 0455281 (56:13520)
  • 10. G. Fendler, K. Gröchenig, and M. Leinert, Convolution-dominated operators on discrete groups, Integral Equations Operator Theory, 61(2008), 493-509. MR 2434338 (2009m:47085)
  • 11. I. M. Gelfand, D. A. Raikov, and G. E. Silov, Commutative Normed Rings, Chelsea, New York, 1964. MR 0205105 (34:4940)
  • 12. I. Gohberg, M. A. Kaashoek, and H. J. Woerdeman, The band method for positive and strictly contractive extension problems: An alternative version and new applications, Integral Equations Operator Theory, 12(1989), 343-382. MR 998278 (90c:47022)
  • 13. K. Gröchenig, Time-frequency analysis of Sjöstrand's class, Rev. Mat. Iberoamer., 22(2006), 703-724. MR 2294795 (2008b:35308)
  • 14. K. Gröchenig and M. Leinert, Wiener's lemma for twisted convolution and Gabor frames, J. Amer. Math. Soc., 17(2003), 1-18. MR 2015328 (2004m:42037)
  • 15. K. Gröchenig and M. Leinert, Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices, Trans. Amer. Math. Soc., 358(2006), 2695-2711. MR 2204052 (2006k:47065)
  • 16. K. Gröchenig and T. Strohmer, Pseudodifferential operators on locally compact abelian groups and Sjöstrand's symbol class, Journal für die reine und angewandte Mathematik, 613(2007), 121-146. MR 2377132 (2009d:35360)
  • 17. A. Hulanicki, On the spectrum of convolution operators on groups with polynomial growth, Invent. Math., 17(1972), 135-142. MR 0323951 (48:2304)
  • 18. S. Jaffard, Properiétés des matrices bien localisées prés de leur diagonale et quelques applications, Ann. Inst. Henri Poincaré, 7(1990), 461-476. MR 1138533 (93h:47035)
  • 19. R.-Q. Jia and C. A. Micchelli, Using the refinement equations for the construction of pre-wavelets. II. Powers of two, in Curves and Surfaces (Chamonix-Mont-Blanc, 1990), Academic Press, Boston, MA, 1991, 209-246. MR 1123739 (93e:65024)
  • 20. V. G. Kurbatov, Algebras of difference and integral operators, Funktsional. Anal. i Prilozhen., 24(1990), 87-88. MR 1069415 (91k:47067)
  • 21. M. A. Naimark, Normed Algebras, Wolters-Noordhoff Publishing, Groningen, 1972. MR 0438123 (55:11042)
  • 22. T. Pytlik, On the spectral radius of elements in group algrebras, Bull. Acad. Polon. Sci. Ser. Sci. Math., 21(1973), 899-902. MR 0328476 (48:6818)
  • 23. C. E. Shin and Q. Sun, Stability of localized operators, J. Funct. Anal., 256(2009), 2417-2439. MR 2502521 (2010e:47012)
  • 24. J. Sjöstrand, An algebra of pseudodifferential operators, Math. Res. Lett., 1(1994), 185-192. MR 1266757 (95b:47065)
  • 25. J. Sjöstrand, Wiener type algebras of pseudodifferential operators, Centre de Mathematiques, École Polytechnique, Palaiseau, France, Séminaire 1994-1995, 1995. MR 1362552 (96j:47049)
  • 26. Q. Sun, Non-uniform sampling and reconstruction for signals with finite rate of innovations, SIAM J. Math. Anal., 38(2006), 1389-1422. MR 2286012 (2008b:94049)
  • 27. Q. Sun, Wiener's lemma for infinite matrices, Trans. Amer. Math. Soc., 359(2007), 3099-3123. MR 2299448 (2008e:47036)
  • 28. R. Tessera, Finding left inverse for operators on $ \ell^p({\mathbb{Z}}^d)$ with polynomial decay, preprint, 2008. arXiv:0801.1532
  • 29. N. Wiener, Tauberian theorems, Ann. of Math. (2), 33(1932), 1-100. MR 1503035

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B35, 40E05, 65F05, 42C40, 47G30, 94A20

Retrieve articles in all journals with MSC (2010): 47B35, 40E05, 65F05, 42C40, 47G30, 94A20


Additional Information

Qiyu Sun
Affiliation: Department of Mathematics, University of Central Florida, Orlando, Florida 32816
Email: qsun@mail.ucf.edu

DOI: https://doi.org/10.1090/S0002-9939-2010-10319-2
Received by editor(s): October 14, 2008
Received by editor(s) in revised form: November 30, 2009
Published electronically: July 13, 2010
Communicated by: Marius Junge
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society